# SDR FDEA202404230273

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 12,534 hours, 5,740 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H WING FIXED LEADING EDGE IS CRACKED O/B OF THE #2 ENG. PYLON.   REPAIRED THE R/H WING FIXED LEADING EDGE REF. B767 SRM 57-41-01
